# SDR ASOA06085

- Difficulty date: January 10, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 344
- Engine: Pwa PW127
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Part number: E0062B1A4AC0A
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY LIGHTS REMAINED ON WHEN IN THE ARMED POSITION.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT TOGGLE SWITCH.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT TOGGLE SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (K)
